Polynomial covariants of the symmetric group and some of its analogs
Funkcionalʹnyj analiz i ego priloženiâ, Tome 18 (1984) no. 1, pp. 74-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1984_18_1_a15,
author = {A. A. Kirillov},
title = {Polynomial covariants of the symmetric group and some of its analogs},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {74--75},
year = {1984},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1984_18_1_a15/}
}
A. A. Kirillov. Polynomial covariants of the symmetric group and some of its analogs. Funkcionalʹnyj analiz i ego priloženiâ, Tome 18 (1984) no. 1, pp. 74-75. http://geodesic.mathdoc.fr/item/FAA_1984_18_1_a15/